# SDR AWXA200500109

- Difficulty date: December 23, 2004
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N327AW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23507
- Aircraft time: 55,400 hours, 37,191 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654681138
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-17 CHECK CORROSION WAS FOUND ON UPPER AND LOWER SURFACE OF FLOORBEAM UPPER CHORD AT BS 986, BETWEEN LBL 45 AND RBL 45, WL 208. MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM UPPER CHORD AT BS 986, FROM LBL 45 TO RBL 45; FABRICATED A NEW REPLACEMENT SECTION OF UPPER CHORD, 2 EACH SUPPORT ANGLES AND STRAPS; INSTALLED REPAIR PARTS IAW E.R. 03-5310-05007-RC2.
